# SDR E3MA201101190001

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N603ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0284
- Aircraft time: 6,048 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Condition: Cracked
- Location: Tail Boom
- Part time: 6,099 hours
- Component: Tail Boom
- Component part number: 2000052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY AIRWORTHINESS CHECK, A MECHANIC NOTICED AN UNUSUAL PAINT CRACK ON THE LT SIDE OF THE FITTING, AFT OF THE HORIZ STABILIZER.  AFTER REMOVAL OF PAINT IN THE AREA AND A VISUAL INSPECTED, A CRACK WAS DISCOVERED.
